# SDR WRNA200700023

- Difficulty date: March 23, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 102,342 hours, 18,962 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B01901208
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, RIGHT INBOARD FORE FLAP WAS FOUND WITH DAMAGE, A 42 INCH LONG X 19 INCH WIDE PREVIOUS REPAIR, 45 INCHS FROM OUTBOARD END, DEPARTED FORE FLAP WITH 40% MATERIAL LOSS.  ACCOMPLISHED REPAIR PER 747 SRM 51-40-12.
